# SDR AALA202102019021

- Difficulty date: January 5, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 18,728 hours, 7,324 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: D5746093000400
- Condition: Worn
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND WEAR, MEASURING L= 2.905 INCH, W= 0.786 INCH, ON LOWER SKIN TRAILING EDGE OF SLAT NR 3 ON LEFT WING.  PERFORMED PERMANENT EXTERNAL DOUBLER REPAIR IAW EA 310892 AND A321 SRM 57-44-21-300-006.
